按条件检索“97”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: EI × 出版年: 2011 × 机构: 数学学院 × 机构: 管理学院 × 文献类型: 期刊论文 × 文献类型: proceedingspaper ×
导出
  • 排序
  • 显示
1. Total coloring of planar graphs without 6-cycles EI SCOPUS SCIE

作者:Hou, Jianfeng; Liu, Bin; Liu, Guizhen; Wu, Jianliang

作者机构:[Hou, Jianfeng; Liu, Bin; Liu, Guizhen; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Hou, Jianfeng] Fuzhou Univ, Ctr Discrete Math, Fuzhou 350002, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2011,Vol.159,Issue.2-3,157-163

WOS被引数:12

资源类型:期刊论文

WOS:000286089900008

2. MAXIMUM PRINCIPLE FOR FORWARD-BACKWARD DOUBLY STOCHASTIC CONTROL SYSTEMS AND APPLICATIONS EI SCOPUS SCIE

作者:Liangquan Zhang;Yufeng Shi

作者机构:[Zhang, L] School of Mathematics, Shandong University, Jinan 250100, China, Laboratoire de Mathématiques, Université de Bretagne Occidentale, 29285 Brest Cedex, France;[ Shi, Y] School of Mathematics, Shandong University, Jinan 250100, China

来源:ESAIM: Control, optimization and calculus of variations,ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS,2011,Vol.17,Issue.4,1174-1197

WOS被引数:5

资源类型:期刊论文

WOS:000297212900014

3. 灾害链中多资源应急调度模型与算法 EI CSCD SCOPUS

作者:李进;张江华;朱道立

作者机构:[李进] 浙江工商大学 信息学院, 杭州, 浙江 310018, 中国.;[张江华] 山东大学 管理学院, 济南, 山东 250100, 中国.;[朱道立] 同济大学 经济管理学院, 上海 200092, 中国

来源:系统工程理论与实践,Xitong Gongcheng Lilun yu Shijian/System Engineering Theory and Practice,2011,Vol.31,Issue.3,488-495

资源类型:期刊论文

4. The method of lower and upper solutions for third order singular four point boundary value problems EI SCOPUS

作者:Zhang, Jian ;Wei, Zhongli ;Dong, Wei

作者机构:[Zhang, Jian ;Wei, Zhongli ] School of Mathematics and System Sciences, Shandong University, Jinan, Shandong 250100, China;[Dong, Wei ] Hebei University of Engineering, Handan, Hebei 056021, China;[Wei, Zhongli ] Department of Mathematics, Shandong Jianzhu University, Jinan, Shandong 250101, China

来源:Journal of Applied Mathematics and Computing,2011,Vol.36,Issue.43102,275-289

资源类型:期刊论文

5. Acyclic chromatic index of planar graphs with triangles EI SCOPUS SCIE

作者:Jianfeng Hou;Nicolas Roussel;Jianliang Wu

作者机构:[Hou, J] Center for Discrete Mathematics, Fuzhou University, Fujian, China;[ Roussel, N] National Taiwan University, Department of Mathematics, Taipei, Taiwan, National Center for Theoretical Sciences, Taipei Office, Taipei, Taiwan;[ Wu, J] School of Mathematics, Shandong University, Jinan, China

来源:Information processing letters,INFORMATION PROCESSING LETTERS,2011,Vol.111,Issue.17,836-840

WOS被引数:8

资源类型:期刊论文

WOS:000293366400003

6. Numerical algorithms for backward stochastic differential equations with 1-d brownian motion: Convergence and simulations EI SCOPUS SCIE

作者:Peng, S.;Xu, M.

作者机构:[Peng, S] School of Mathematics and System Science, Shandong University, 250100 Jinan, China, Key Laboratory of Random Complex Structures and Data Science, Academy of Mathematics and Systems Science, CAS (No. 2008DP173182), China;[ Xu, M] Key Laboratory of Random Complex Structures and Data Science, Academy of Mathematics and Systems Science, CAS (No. 2008DP173182), China, Department of Financial Mathematics and Control science, School of Mathematical Science, Fudan University, 200433 Shanghai, China

来源:RAIRO. Mathematical Modelling and Numerical Analysis. = Modelisation Mathematique et Analyse Numerique,ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE,2011,Vol.45,Issue.2,335-360

WOS被引数:6

资源类型:期刊论文

WOS:000289621800007

7. New Upper Bounds for the Heights of Some Light Subgraphs in 1-Planar Graphs with High Minimum Degree EI SCOPUS SCIE

作者:Zhang, Xin; Wu, Jian-Liang; Liu, Guizhen

作者机构:[Zhang, Xin; Wu, Jian-Liang; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE,2011,Vol.13,Issue.3,9-16

WOS被引数:8

资源类型:期刊论文

WOS:000297927800002

8. On existence of positive solutions of Sturm-Liouville boundary value problems for a nonlinear singular differential system EI SCOPUS SCIE

作者:Yang, Jingbao; Wei, Zhongli

作者机构:[Yang, Jingbao] Bozhou Teachers Coll, Dept Sci, Bozhou 233500, Anhui, Peoples R China.; [Wei, Zhongli] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Shandong, Peoples R China.; [Wei, Zhongli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2011,Vol.217,Issue.13,6097-6104

WOS被引数:5

资源类型:期刊论文

WOS:000287690400009

9. Guaranteed cost control of uncertain discrete-time singular Markov jump systems with indefinite quadratic cost EI SCOPUS SCIE

作者:Ma, Shuping; Boukas, El-Kebir

作者机构:[Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Boukas, El-Kebir] Ecole Polytech, Dept Mech Engn, Stn Ctr Ville, Montreal, PQ H3C 3A7, Canada.

来源:INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL,2011,Vol.21,Issue.9,1031-1045

WOS被引数:17

资源类型:期刊论文

WOS:000290482900005

10. Analytical solutions for a time-fractional axisymmetric diffusion-wave equation with a source term EI SCOPUS SCIE

作者:Zhang, Fangfang; Jiang, Xiaoyun

作者机构:[Zhang, Fangfang; Jiang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS,2011,Vol.12,Issue.3,1841-1849

WOS被引数:9

资源类型:期刊论文

WOS:000289448800043

11. Internal P-set and security transmissionidentification of information EI SCOPUS

作者:Yu, Xiu-Qing

作者机构:[Yu, Xiu-Qing ] Department of Mathematics, Dezhou University, Dezhou 253000, China;[Yu, Xiu-Qing ] School of Mathematics and System Science, Shandong University, Jinan 250100, China

来源:Journal of Computers,2011,Vol.6,Issue.10,2249-2254

资源类型:期刊论文

12. 综合集成方法在农业生产结构优化中的应用 EI SCOPUS

作者:赵培忻;赵庆祯;王长钰;

作者机构:[赵培忻]山东大学管理学院;[赵庆祯]山东师范大学管理科学与工程学院;[王长钰]曲阜师范大学管理学院

来源:系统工程理论与实践,Xitong Gongcheng Lilun yu Shijian/System Engineering Theory and Practice,2011,Vol.31,Issue.SUPPL. 1,164-170

资源类型:期刊论文

13. Improved bounds for acyclic chromatic index of planar graphs EI SCOPUS SCIE

作者:Hou, J.;Liu, G.;Wang, G.

作者机构:[Hou, J] Center for Discrete Mathematics, Fuzhou University, Fujian 350002, China;[ Liu, G] School of Mathematics, Shandong University, Jinan 250100, China;[ Wang, G] School of Mathematics, Shandong University, Jinan 250100, China

来源:Discrete Applied Mathematics,DISCRETE APPLIED MATHEMATICS,2011,Vol.159,Issue.8,876-881

WOS被引数:6

资源类型:期刊论文

WOS:000289539800024

14. Parallel Galerkin domain decomposition procedures based on the streamline diffusion method for convectiondiffusion problems EI SCOPUS SCIE

作者:Ma, K.;Sun, T.

作者机构:[Ma, K] School of Mathematics, Shandong University, Jinan 250100, China;[ Sun, T] School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Computational and Applied Mathematics,JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2011,Vol.235,Issue.15,4464-4479

WOS被引数:4

资源类型:期刊论文

WOS:000292181800011

15. Relationship between MP and DPP for the stochastic optimal control problem of jump diffusions EI SCOPUS SCIE

作者:Shi, J.-T.;Wu, Z.

作者机构:[Shi, J.-T] School of Mathematics, Shandong University, Jinan 250100, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China

来源:Applied mathematics and optimization,APPLIED MATHEMATICS AND OPTIMIZATION,2011,Vol.63,Issue.2,151-189

WOS被引数:14

资源类型:期刊论文

WOS:000286827500001

16. A characteristic-mixed finite element method for time-dependent convection-diffusion optimal control problem EI SCOPUS SCIE

作者:Fu, Hongfei; Rui, Hongxing

作者机构:[Fu, Hongfei] China Univ Petr, Dept Computat & Appl Math, Qingdao 266555, Peoples R China.; [Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2011,Vol.218,Issue.7,3430-3440

WOS被引数:9

资源类型:期刊论文

WOS:000297375100044

17. 具有几乎最优自相关幅度二元序列的构造 EI CSCD SCOPUS

作者:张璇;温巧燕;秦静

作者机构:[张璇] 山东财政学院统计与数理学院, 济南, 山东 250014, 中国.;[温巧燕] 北京邮电大学, 网络与交换技术国家重点实验室, 北京 100876, 中国.;[秦静] 山东大学数学院, 济南, 山东 250100, 中国

来源:电子与信息学报,Dianzi Yu Xinxi Xuebao/Journal of Electronics and Information Technology,2011,Vol.33,Issue.8,1908-1912

资源类型:期刊论文

18. The maximum principle for partially observed optimal control of forward-backward stochastic systems with random jumps EI SCOPUS SCIE

作者:Xiao, Hua

作者机构:[Xiao, H] School of Mathematics and Statistics, Shandong University at Weihai, Weihai 264209, China, School of Mathematics, Shandong University, Jinan 250100, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2011,Vol.24,Issue.6,1083-1099

WOS被引数:13

资源类型:期刊论文

WOS:000297798800004

19. Circular vertex arboricity EI SCOPUS SCIE

作者:Wang, G.;Zhou, S.;Liu, G.;Wu, J.

作者机构:[Wang, G] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Zhou, S] School of Mathematics and Statistics, Lanzhou University, Lanzhou 730000, China;[ Liu, G] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wu, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Discrete Applied Mathematics,DISCRETE APPLIED MATHEMATICS,2011,Vol.159,Issue.12,1231-1238

WOS被引数:1

资源类型:期刊论文

WOS:000292572100006

20. A Novel Segmentation Method for Breast Cancer Ultrasound CAD System CPCI-S EI SCOPUS

作者:Zhang, Ling

作者机构:[Zhang, L]Shandong Univ, Sch Comp Sci & Technol, Sch Math, Jinan 250100, Shandong, Peoples R China.

会议名称:International Conference on Informatics, Cybernetics, and Computer Engineering (ICCE2011)

会议日期:NOV 19-20, 2011

来源:PROCEEDINGS OF THE 2011 INTERNATIONAL CONFERENCE ON INFORMATICS, CYBERNETICS, AND COMPUTER ENGINEERING (ICCE2011), VOL 3: COMPUTER NETWORKS AND ELECTRONIC ENGINEERING,2011,Vol.112,307-313

WOS被引数:1

资源类型:会议论文;期刊论文

WOS:000301989900037

共 5 页, 97 条记录

TOP